# SDR DALA2024080507755

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 17,088 hours, 1,989 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:202. CORRECTIVE ACTION: REPACKED MASKS PER A330 AMM 35-32. OK FOR SERVICE. (0481476)
